Alert archive / North Carolina / Flash Flood Warnings in 2008
Flash Flood Warning 16, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 22, 2008, 5:29 PM EDT for Alamance County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2008, 5:29 PM EDT (21:29 UTC)
- Expired
- Jun 22, 2008, 7:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Alamance County, NC
The radar
The Raleigh/Durham radar (KRAX), 94 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 866 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 222130
FFWRAH
NCC001-222330-
/O.NEW.KRAH.FF.W.0016.080622T2129Z-080622T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
529 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALAMANCE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 730 PM EDT
* AT 526 PM EDT... THUNDERSTORMS WITH VERY HEAVY RAIN OVER NORTHERN
ALAMANCE COUNTY.
* LOCATIONS THREATENED WITH FLOODING INCLUDE MEBANE...GRAHAM...ELON
COLLEGE AND BURLINGTON.
NEVER ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR NEAR FLOODED CREEKS
AND STREAMS. EXCESSIVE RUNOFF WILL CREATE RAPIDLY FLOWING WATER THAT
CAN EASILY SWEEP A CHILD DOWNSTREAM. THE BANKS OF MANY CREEKS AND
STREAMS MAY ALSO BE WEAKENED AND PRONE TO COLLAPSE. STORM DRAINS ARE
PARTICULARLY DANGEROUS AND CAN QUICKLY PULL A CHILD UNDER WATER.
SMALL CREEKS AND STREAMS WILL RAPIDLY FLOOD...POSSIBLY WASHING OUT
ROADS AND FLOODING NEARBY AREAS. THOSE LIVING IN FLOOD PRONE AREAS OR
NEAR FLOODING CREEKS AND STREAM SHOULD MOVE TO HIGHER GROUND
IMMEDIATELY.
LAT...LON 3623 7926 3600 7926 3599 7927 3595 7927
3597 7953 3614 7953 3623 7953 3624 7954
$$
WSS1 follow-up statement
000
WGUS72 KRAH 222340
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
736 PM EDT SUN JUN 22 2008
NCC001-222346-
/O.EXP.KRAH.FF.W.0016.000000T0000Z-080622T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALAMANCE NC-
736 PM EDT SUN JUN 22 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN ALAMANCE
COUNTY...
THE HEAVY RAIN HAS ENDED FOR NOW AND LOCAL LAW ENFORCEMENT REPORT NO
FLOODING ISSUES AT THIS TIME. HOWEVER...SCATTERED THUNDERSTORMS OVER
GUILFORD MAY GRADUALLY SPREAD INTO ALAMANCE COUNTY. IF IT APPEARS
THAT THE STORMS WILL LINGER OVER THE AREA...ANOTHER FLASH FLOOD
WARNING MAY NEED TO BE ISSUED. IF YOU LIVE NEAR A FLOOD PRONE
AREA...YOU SHOULD KEEP ABREAST OF THE LATEST WEATHER CONDITIONS THIS
EVENING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3623 7926 3600 7926 3599 7927 3595 7927
3597 7953 3614 7953 3623 7953 3624 7954
TIME...MOT...LOC 2129Z 180DEG 0KT 3609 7940
$$
WSSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:20 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 22, 3:20 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 320 PM EDT SUN JUN 22 2008 .SYNOPSIS... UNSETTLED WEATHER WILL CONTINUE THROUGH MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. && .NEAR TERM /THROUGH TONIGHT/... AS OF 300 PM SUNDAY... MINOR S/W LIFTING E-NE ACROSS THE REGION COUPLED WITH A POCKET OF UPPER DIVERGENCE SUPPLIED BY 75KT JET EXITING OFF THE DELMARVA WILL INTERACT WITH MOIST AND MODERATELY UNSTABLE AIR MASS TO SUPPORT SCATTERED CONVECTION ACROSS CENTRAL THROUGH LATE EVENING WITH CONVECTION DIMINISHING THEREAFTER. DUE TO DEEP WEAK W-SW FLOW THROUGH THE COLUMN...POTENTIAL FOR HEAVIER SHOWERS/STORMS TO LINGER OR TRAIN ACROSS THE SAME REGION. WILL MENTION LOCALLY HEAVY RAINFALL IN FORECAST TEXT. WILL ALSO INCLUDE MENTION OF PATCHY FOG LATE TONIGHT. LOW CONFIDENCE ON DENSE FOG POTENTIAL AS CLOUDS MAY NOT SCATTER AS EARLY AS LAST NIGHT. IF CLOUDS DISSIPATE EARLIER THAN ANTICIPATED...THEN AREAS OF DENSE FOG PROBABLE...ESPECIALLY OVER THE SOUTH AND EAST. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... AS OF 305 PM SUNDAY... MONDAY AND MONDAY NIGHT: MODELS HAVE COME INTO DECENT AGREEMENT AND DEPICT SHARPENING OF L/W TROUGH ACROSS THE REGION LATE MON INTO MONDAY NIGHT AS STRONG S/W AIDED BY STRENGTHENING UPPER LEVEL JET DIGS INTO TROUGH. AFTERNOON HEATING WILL LIKELY TRIGGER ISOLATED TO SCATTERED CONVECTION OVER THE REGION WITH GREATEST COVERAGE IN THE COASTAL PLAIN WHERE AIR MASS SHOULD BE MORE MOIST/UNSTABLE. EXPECT BETTER ORGANIZED STORMS TO OCCUR MONDAY NIGHT WHEN BETTER DYNAMICS APPROACH FROM WEST. BEST MID LEVEL LAPSE RATES (6.5-7 DEG C/KM) OCCUR LATE MONDAY NIGHT AS WELL AS BEST LOW LEVEL CONFLUENCE AT 850 MB. COVERAGE SHOULD INCREASE INT EH EST AROUND SUNSET WITH SCATTERED STORMS PROGRESSING EWD DURING THE NIGHT. RAIN CHANCES SHOULD DIMINISH W-E TOWARD 12Z TUE. TUESDAY...WHILE L/W TROUGH WILL BE LOCATED ALOFT WITH ASSOCIATED COOL POOL...W-NW LOW AND MID LEVEL FLOW WILL ADVECT DRIER AIR INTO THE AREA. LACK OF A TRIGGER IN THE LOWER LAYERS OF ATMOSPHERE SUGGEST THAT ANY CONVECTION WILL BE ISOLATED AND CONFINED OT THE FAR E-NE SECTIONS OF THE FORECAST AREA. CONFIDENCE NOT HIGH ENOUGH TO MENTION IN FORECAST TEXT AT THIS TIME. TUESDAY NIGHT INTO WEDNESDAY NIGHT...L/W TROUGH LIFTS N-NE...ALLOWING BERMUDA HIGH TO EXTEND WWD INTO THE SOUTHERN U.S. THIS WILL RESULT IN A WARM WLY FLOW ACROSS REGION. ASSOCIATED SUBSIDENCE ALOFT WILL STABILIZE AIR MASS SO EXPECT NO CONVECTION AND JUST FEW/SCATTERED CUMULUS CLOUDS IN THE AFTERNOON. TEMPS THROUGH PERIOD WILL AVERAGE CLOSE TO OR SLIGHTLY ABOVE NORMAL MONDAY AND TUESDAY...AND 5 DEGREES ABOVE NORMAL WEDNESDAY. && .LONG TERM /THURSDAY THROUGH SUNDAY/... AS OF 1215 PM SUNDAY... UPPER AIR PATTERN ACROSS THE REGION AT THE BEGINNING OF THE PERIOD PROJECTED TO BE FAIRLY TYPICAL OF EARLY SUMMER WITH AN ELONGATED UPPER LEVEL RIDGE ACROSS THE SOUTHERN U.S. AND THE JET STREAM STRETCHING ALONG THE U.S./CANADIAN BORDER. THIS TYPE OF REGIME USUALLY SPELLS VERY WARM CONDITIONS ACROSS CENTRAL NC WITH ONLY ISOLATED AFTERNOON/EARLY EVENING CONVECTION. THICKNESSES SUPPORT MAX TEMPS 3-5 DEGREES ABOVE NORMAL SO APPEARS NEAR 90/LOWER 90S CAN BE EXPECTED THU AND FRI. MODEL GUIDANCE BEGINS TO DIVERGE DUE TO DIFFERING SOLUTIONS CONCERNING AMPLIFICATION OF S/WS IN THE JET STREAM. OVER OUR REGION...APPEARS THAT ANY CHANGES WILL BE EITHER SUBTLE OR SLOW TO EVOLVE. MODELS CONTINUE TO HINT AT BETTER/DEEPER MOISTURE BY THE WEEKEND WHICH MAY LEAD TO AN INCREASE IN AFTERNOON/EVENING CONVECTION. FOR NOW WILL NUDGE POPS UP TO SMALL CHANCE SATURDAY AFTERNOON/EVENING AND KEEPS POPS SUNDAY NO MORE THAN SLIGHT CHANCE. WILL FORECAST MAX TEMPS NEXT WEEKEND CLOSE TO NORMAL. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 130 PM SUNDAY... AFTERNOON CONVECTION WILL BE MOVING OFF THE WESTERN SLOPES EARLY THIS AFTERNOON WITH THUNDER REACHING INT/GSO VICINITY TOWARDS 300 PM. MEANWHILE... INSTABILITY IS IMPRESSIVE AND SCATTERED CONVECTION WILL BE ON THE INCREASE ACROSS THE REMAINDER OF THE AREA AS CONVECTIVE TEMPERATURE OF 84-85 IS ACHIEVED. SHOWER COVERAGE IS SUFFICIENT TO WARRANT INCLUSION IN THE TAFS...BUT DO NOT HAVE STRONG CONFIDENCE IN TSRA COVERAGE AND TIMING AT THIS POINT. ACTIVITY WILL BE ON THE WANE QUICKLY AFTER SUNSET...AND EXPECT PATCHY IFR CLOUDINESS AND FOG AFTER MIDNIGHT...ESPECIALLY IN THE EAST WHERE THE AIRMASS WILL BE MORE MOIST. STRONG UPPER TROF AND ASSOCIATED FRONT WILL BE MOVING ACROSS THE AREA...SPARKING MORE CONVECTION DURING MAX HEATING TOMORROW. BEST UPPER DYNAMICS WILL BE VERY LATE IN THE DAY AND INTO THE OVERNIGHT. EXPECT MORE ORGANIZATION WITH MONDAY STORMS...A LINE OF STORMS PRODUCING VERY STRONG WINDS IS POSSIBLE IN THE 00Z-06Z TIME FRAME. IN THE LONGER RANGE...UPPER TROF WILL BE MOVING OFFSHORE TUESDAY WITH HIGH PRESSURE BUILDING OVER THE EASTERN CONUS. EXPECT MOSTLY CLEAR SKIES...VFR CONDITIONS...THROUGH LATE WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...MLM
Hazardous weather outlook, Jun 22, 1:32 PM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 132 PM EDT SUN JUN 22 2008 NCZ008>011-026>028-041>043-073>078-083>086-088-089-230945- GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON- WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 132 PM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA THROUGH EARLY THIS EVENING. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MOIST UNSTABLE AIR MASS ACROSS THE REGION THIS AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE...PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH. THE THREAT FOR SEVERE STORMS WILL BE GREATEST BETWEEN 4 PM AND 9 PM. VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN ANY THUNDERSTORM...WITH THE POTENTIAL TO PRODUCE LOCALIZED FLOODING...PARTICULARLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER ROUND OF SCATTERED THUNDERSTORMS IS EXPECTED MONDAY AFTERNOON THROUGH LATE MONDAY EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG AND EAST OF HIGHWAY 1...INCLUDING THE TRIANGLE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND 9 PM TODAY...AND AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE WEATHER. NCZ007-021>025-038>040-230945- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH- CHATHAM- 132 PM EDT SUN JUN 22 2008 ...SEVERE THUNDERSTORM WATCH 594 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN ANY THUNDERSTORM...WITH THE POTENTIAL TO PRODUCE LOCALIZED FLOODING...PARTICULARLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER ROUND OF SCATTERED THUNDERSTORMS IS EXPECTED MONDAY AFTERNOON THROUGH LATE MONDAY EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG AND EAST OF HIGHWAY 1. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH EARLY THIS EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED LATE MONDAY AND MONDAY NIGHT. SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE WEATHER. WSS
In the hours before
Local storm report, Jun 22, 4:41 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
441 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 S HILLSBOROUGH 36.04N 79.10W
06/22/2008 E0.88 INCH ORANGE NC LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED BY LAW ENFORCEMENT ALONG NC HWY
86.
&&
BSDLocal storm report, Jun 22, 4:43 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
443 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 S HILLSBOROUGH 36.03N 79.10W
06/22/2008 E0.88 INCH ORANGE NC LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED BY THE 911 CENTER IN ORANGE
COUNTY.
&&
BSDLocal storm report, Jun 22, 4:46 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
446 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 S HILLSBOROUGH 36.05N 79.10W
06/22/2008 ORANGE NC LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED POWER LINES DOWN NEAR OLD
MILLSTONE DRIVE
&&
BSDSpecial weather statement, Jun 22, 4:49 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 449 PM EDT SUN JUN 22 2008 NCZ023-222145- ALAMANCE- 449 PM EDT SUN JUN 22 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS ALAMANCE COUNTY THROUGH 545 PM EDT... AT 449 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER GLEN RAVEN...OR ABOUT OVER BURLINGTON...MOVING EAST AT 13 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BURLINGTON... GRAHAM...HAW RIVER...AND...SWEPSONVILLE...PLEASANT GROVE...MEBANE. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN LARGE TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. JO
Local storm report, Jun 22, 4:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
458 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 1 N MORVEN 34.88N 80.00W
06/22/2008 ANSON NC AMATEUR RADIO
NUMEROUS TREES DOWN ALONG HIGHWAY 52 JUST NORTH OF
MORVEN.
0450 PM HAIL 1 N MORVEN 34.88N 80.00W
06/22/2008 E1.00 INCH ANSON NC AMATEUR RADIO
&&
ORROCKSpecial weather statement, Jun 22, 5:20 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 520 PM EDT SUN JUN 22 2008 NCZ008-025-026-041-222215- DURHAM-FRANKLIN-GRANVILLE-WAKE- 520 PM EDT SUN JUN 22 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS GRANVILLE...FRANKLIN... DURHAM AND WAKE COUNTIES THROUGH 615 PM EDT... AT 520 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER GORMAN...OR ABOUT 7 MILES NORTHEAST OF DURHAM...MOVING EAST AT 18 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR PURNELL AROUND 600 PM EDT... WAKE FOREST AROUND 610 PM EDT...YOUNGSVILLE AROUND 615 PM EDT. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE COULD BE TOSSED AROUND. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED WITH THESE THUNDERSTORMS. RAINFALL RATES BETWEEN ONE AND TWO INCHES WILL QUICKLY FLOOD POOR DRAINAGE AREAS AS WELL AS STREETS AND UNDERPASSES. WSS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:36 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 39 min |
| Jun 22, 3:53 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 56 min |
| Jun 22, 4:00 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 45 min |
| Jun 22, 4:27 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville | 48 min |
| Jun 22, 4:27 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 63 min |
| Jun 22, 4:45 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 45 min |
| Jun 22, 4:56 PM EDT | Areal Flood Advisory | RAH | Anson | 2 hr |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 45 min |
| Jun 22, 5:13 PM EDT | Areal Flood Advisory | RAH | Durham | 3 hr |
| Jun 22, 5:18 PM EDT | Flash Flood Warning | RAH | Anson | 117 min |
| Jun 22, 5:28 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 62 min |
| Jun 22, 5:49 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Wake | 41 min |
| Jun 22, 6:05 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 55 min |
| Jun 22, 6:08 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 37 min |
| Jun 22, 6:33 PM EDT | Areal Flood Advisory | RAH | Orange | 117 min |
| Jun 22, 6:37 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 38 min |
| Jun 22, 7:10 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.